Get your Health question answered in 3 easy steps

189 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have PCOD. Took ipill after unprotected sex. On deviry 10 mg and missing periods. Worrisome

Answered by
Owl Image
Dr. Monika Choudhary

OBGYN

Practicing since :2004

Answered : 816 Questions

Question
hi doctor,

i am little worried , please help me out.
my periods dates were always accurate until last moth, i have PCODs that was detected in the month of august .right being 11.9 cc and left is 7.9 cc.
i am married , my last period date was 2nd of november, i took ipll on 25 November as i was little worried of having unprotected sex, so i missed my periods in december. twice i did Beta HSG test and the result was less than 2 , so my doctor said i shouldnt have taken the Ipill as i was on safe zone, but i took IPILL as i worried. Now my doctor gave me Deviry 10 mg tiwce a day to induce my period. after taking deviry i statred feeling bloated , abdominal pain and the pain was same as periods , but i dint get my peroids . today is the 3rd dose of deviry . i am worried as i have lot of pain n crams but no periods ... please help me out
Fri, 28 Dec 2012 in Women's Health
 
 
Answered by Dr. Monika Choudhary 52 minutes later
Hi XXXXXXX
Thanks for posting your query.
Your both sided ovarian volume is within normal range, so nothing to worry about PCOD main thing to control PCOD is weight reduction by doing regular exercise & avoiding heavy & fast food.
Ipill can prepone or postpone your periods by one week & your pregnancy test is negative. So cause of abdominal pain & bloated sensation is side effects of hormonal pills.
You will get your period after 3-4 days of completion of deviry course.
I hope your query has been answered. I will be available for your further queries.
Regards,
Above answer was peer-reviewed by
 
Follow-up: Have PCOD. Took ipill after unprotected sex. On deviry 10 mg and missing periods. Worrisome 3 hours later
Thank you so much Dr XXXXXXX thanks a lot once again Dorset solving my query also I am having lot of white discharge isit natural after taking deviry n abdominal pain aswell . Today I went to ayushakti they do ayur Vedic treatment n very famous . They Have given me few few ayur Vedic medicine and have further asked me to stop any alopathy from now on, but I told them that I need to finish my course for deviry an only 2 dosage left they said ok ... does ayur Vedic medicine have side effects?
 
 
Answered by Dr. Monika Choudhary 52 minutes later
Hi XXXXXXX
Welcome back.
Deviry can increase the amount of thick white discharge,can cause bloating sensation, water retention & breast tenderness.
First you complete your deviry dosage, if discharge still persist consult your gynaecologist for local examination & get High Vaginal Swab test done.
Ayurvedic medicines can have side effects & your Ayurvedic physician can tell it better.
I hope your query has been answered.
Regards,
Above answer was peer-reviewed by
 
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on Bloating

doctor1 MD

Since a day and a half ago to be specific last Sunday evening i felt a pain in my stomach on left upper side that has been coming and going and it feels like the same as if i had caught a cold . I also feel bloated and now i feel nervous about the whole thing to the point of feeling nausiated. All kind of things are going through my mind like stomach cancer or what have you can you please help me?

doctor1 MD

I am a 22 year old Male... I am experiencing cramping, bloating, constantly passing gas, feels like I am not having complete bowel movements, my stool has changed and when I wipe it seems to be in the form of mucus.... I have also been experiencing throbbing in my abdomen and a pain in my lower left abdomen.... Thanks....

doctor1 MD

.i have had bleeding from the rectum for the last 15 years or so on occasions when i empty my bowels,sometimes i feel constipated and other times my stools are soft.the blood is sometimes in the toilet but usually on the outside of my stools.sometimes there is little blood and sometimes quite a lot,always bright red. my stomach becomes bloated after most meals regardless of what i eat.

doctor1 MD

Hi, may I answer your health queries right now ? I am 47 years old in good shape (lots of exercise and a balanced diet). I feel that recently I've been gaining weight, feeling quite bloated with enlarged breasts as well as I feel that I have slight 'heartburn'.Not sure why I'm feeling this way.. any suggestions?

doctor1 MD

I HAVE HAD IRREGULAR PERIODS FOR YRS BUT WHEN EVER I HAD IT IT WILL LAST 6 TO 7 DAYS AND WILL BE HEAVY FOR THE FIRST 3 TO 4 DAYS. ALL OF A SUDDEN I HAVE STARTING TO HAVE MY PERIOD REGULARLY BUT TO MY SURPRISE IT WAS VERY LIGHT AND LASTED ONLY FOR...

doctor1 MD

41 yrs. past six years have non stop cycles which settles down with the intervention of harmone therapy. stopped taking harmone tablets. two cycles were regular. but this time again had non stop cycle. advised to take primoult. please give your...

doctor1 MD

Hi i am 29 male , I get blood in my stool and some times white fuzz in my stool too and i feel bloating stomach and gaseous , and some days i have pain near my rectum . what should i do ?